# SDR CALA9800805

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 7110 · Engine Cowling System
- Part: Apron
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE AFT APRON HAS DAMAGED SKIN CAUSED BY CHAFING ON FORWARD STIFFENER.  FABRICATED, TREATED, PRIMED, AND INSTALLED REPAIR PER SRM 51-10-2, 54-10-3, 51-30-2, AND MM 51-20-11.
